Econometrica: Apr 1960, Volume 28, Issue 2

On a Family of Lag Distributions

https://doi.org/0012-9682(196004)28:2<393:OAFOLD>2.0.CO;2-0
p. 393-406

Robert M. Solow

Koyck's method for distributed lags works on the assumption that successive lag coefficients decrease geometrically. The present paper generalizes his approach to a family of J-shaped or unimodal lag distributions given by the Pascal distributions (of which the geometric is a special case). There is an unsystematic discussion of the problem of estimation; and the final section considers the circumstances under which a moving average can be transformed into a finite recursion.

Log In To View Full Content

Back